| Model Number |
305786 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple pma / 510(k)#s reported to be involved.The information for each 510(k) number is as follows: g.5.Pma / 510(k)#: k980987 (syringe).G.5.Pma / 510(k)#: k161170 (needle).H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd luer-lok syringe with bd eclipse safety needle was damaged.The following information was provided by the initial reporter: there is a breakage in the syringe.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 22-may-2023.H6: investigation summary: our quality engineer inspected the 3 photos and 1 used sample submitted for evaluation.The reported issue of barrel cracked was confirmed upon inspection of the sample and photos.Analysis of the sample and photos showed that there was damage to the syringe.The damages were observed to be on the barrel of the syringe on the scale mark in between 1 and 2 inches.Bd determined that the cause of the failure was associated to our manufacturing process.A portion of our manufacturing line was identified to have the ability to cause the damages observed.Defective and damaged products are supposed to be manually removed by production technicians upon visual inspection prior to the packaging process.Actions have been made to prevent the recurrence of this defect.Production records were reviewed, and this batch meets our manufacturing specification requirements.